# SDR AALA2009012100329

- Difficulty date: January 21, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N298AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49310
- Aircraft time: 67,912 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Corroded
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS IN CEILING FROM ROWS 27 THRU 30 INOPERATIVE.  CLEANED CONTACTS ON BATTERY PACK FOR ROWS 27 THRU 30.
